Author Topic: do all withdrawlers have anxiety?  (Read 3274 times)

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #20 on: March 01, 2011, 10:08:00 pm »
It wasn't a quinalone. It was Cephalexin. I can only find anecdotal stuff online of others getting anxiety from it.
So sorry you have so much anxiety. I am having a bad day too. But have to carry on as my hubby is working 12 hour days. I am thinking about getting my parents to come out again. It is a long trip though.
I don't think I have every been entirely without anxiety since this started. Closest was about 3 out of 10 (10 being a panic attack and 1 being relaxed).
That was nice while it lasted though.
I am almost at the two month mark. -sigh-
well on with the day,
-Tanya
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #21 on: March 02, 2011, 12:14:09 am »
I said I read your signature line and I did, but I didn't see the part where you named the antibiotic, guess I'm blind...sorry.

Who would have thought just being on Ativan for 2 weeks could do this to you. Have you told your doctor, and if so, what did he/she say about it?

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #22 on: March 02, 2011, 12:50:58 am »
I told the doctor I was seeing (my regular doc was out on maternity leave), and he was skeptical. But he did say something like, well I guess it can happen rarely.
I didn't see him again after that, as he just wanted to keep testing my thyroid.
I got another Claire Weekes book today called More Help For Your Nerves. Reading the parts about how to accept and float past have been helping me with my throat issues today. Man what an awful day. I was doing so well, and then I got paranoid about whether or not I swallowed a fish bone again. It was like I couldn't control the fearful, what if??? questions. That, I think, was my own anxiety but probably exacerbated by the benzo withdrawal.
I think I would feel better if I knew when the bloody roofers would be done. They left at 1:30 this afternoon and from the looks of the roof, they didn't return. I don't think they even showed up til 10am.
Oh well, I rather hope it will just be another month for me to heal, but more likely two before I feel close to 100%. Of course I shouldn't estimate, as I have always come up short before when I do that.
-Tanya
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #23 on: March 02, 2011, 01:11:55 am »
I honestly don't know what the time frames are for benzo short timers and long timers. I was on Klonopin for 7 years at 3 mgs a day and at the end 4 mgs, I quit 4 mgs in 10 weeks. I fear all of that equals a longer recovery time, but I don't know that for sure.

Throat issues?? Like a lump? I had that something awful!  I bet you will feel great in less than a month!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #24 on: March 02, 2011, 02:10:57 am »
 Thanks Sunny,
It's the lump, which is apparently called Globus Hystericus (funny huh?), and the upper esophagus gets tight too. Sometimes it even makes my windpipe feel tight as well. Fortunately all these things come and go and aren't constant anymore. I find that usually if I take some magnesium and listen to a meditation MP3 at bed, it will loosen up enough to sleep. Didn't work last night because I was too busy being paranoid and fearful.
I sure hope april is much better. I hope 6 months spells the end of your worse stuff too!
-Tanya
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #25 on: March 02, 2011, 02:39:37 am »
Thanks Tanya,

So it's more of a sensation than an actual physical action?...kind of like my breathing issues. For 11 days recently I "felt" like I couldn't get a breath, obviously I could, but it was like my lungs wouldn't fill all the way up. It started going away Sunday and I am very grateful but sure wish this anxiety would take a hike!

I am hopeful that Spring will be better for a lot of us.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: do all withdrawlers have anxiety?
« Reply #26 on: March 10, 2011, 02:07:36 am »
i think most do, it is because when you stop the benzos from preventing the anxious chemicals and adrenalin happening, there is a rebound of adrenalin for sure, this is what your body feels as nervousness and panic.

it does go down with time, i no longer get panic attax (and never got them before benzos) but during w/d they would wake me up or hit out of the blue in day time.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.